Symmetry 2011, 3(3), 402-442; doi:10.3390/sym3030402
Article

Linear Recurrent Double Sequences with Constant Border in M2(F2) are Classified According to Their Geometric Content

email
Received: 11 January 2011; in revised form: 15 June 2011 / Accepted: 30 June 2011 / Published: 7 July 2011
(This article belongs to the Special Issue Symmetry in Theoretical Computer Science)
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: The author used the automatic proof procedure introduced in [1] and verified that the 4096 homomorphic recurrent double sequences with constant borders defined over Klein’s Vierergruppe K and the 4096 linear recurrent double sequences with constant border defined over the matrix ring M2(F2) can be also produced by systems of substitutions with finitely many rules. This permits the definition of a sound notion of geometric content for most of these sequences, more exactly for those which are not primitive. We group the 4096 many linear recurrent double sequences with constant border I over the ring M2(F2) in 90 geometric types. The classification over Klein’s Vierergruppe Kis not explicitly displayed and consists of the same geometric types like for M2(F2), but contains more exceptions. There are a lot of cases of unsymmetric double sequences converging to symmetric geometric contents. We display also geometric types occurring both in a monochromatic and in a dichromatic version.
Keywords: recurrent double sequence; expansive system of context-free substitutions; automatic proof procedure; homomorphisms of finite Abelian groups; Klein’s Vierergruppe; M2(F2); geometric content
PDF Full-text Download PDF Full-Text [1531 KB, uploaded 7 July 2011 15:22 CEST]

Export to BibTeX |
EndNote


MDPI and ACS Style

Prunescu, M. Linear Recurrent Double Sequences with Constant Border in M2(F2) are Classified According to Their Geometric Content. Symmetry 2011, 3, 402-442.

AMA Style

Prunescu M. Linear Recurrent Double Sequences with Constant Border in M2(F2) are Classified According to Their Geometric Content. Symmetry. 2011; 3(3):402-442.

Chicago/Turabian Style

Prunescu, Mihai. 2011. "Linear Recurrent Double Sequences with Constant Border in M2(F2) are Classified According to Their Geometric Content." Symmetry 3, no. 3: 402-442.

Symmetry EISSN 2073-8994 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert